MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000M
Health Effect - Clinical Codes Skull Fracture (2077); Cephalohematoma (2599)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cephalohematomas are a known risk factor for vacuums deliveries.As the device was discarded we are unable to evaluate the product and determine how the use of the product could have contributed to the injury.It was reported that the infant appears to not have any long-term deficiencies or sequelae.Clinical innovations will continue to monitor the event and provide any additional data if it becomes available.
 
Event or Problem Description
A pregnant woman facing the problem of threatened premature delivery started labor at a gestational age of 36 weeks.To cope with the nrfs (non reassuring fetal status), her baby was subject to suction-delivery with the kiwi omni cup.While the cup was applied to the right side from the bending point due to an anomaly of rotation, suctioning was successful without any slippage at the 1st attempt, the baby weighing (b)(6) g, however, was found to have cephalhematoma.Since it grew bigger in a few days, the baby got a ct and was found to suffer a fractured skull in 3 places.

Brand Name
KIWI VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray, ut
MDR Report Key10169156
Report Number1722684-2020-00006
Device Sequence Number3361052
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public00814247020000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Model NumberVAC-6000M
Device Lot Number191028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date06/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;